# SDR CALA2025073007108

- Difficulty date: July 25, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 111,736 hours, 26,432 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT 3B INOP/RECESSED MEL APPLIED. MX REPORTS THIS IS A SEAT MOUNTED WHITE LIGHT MODULE TYPE. SINGLE. MEL 3351H APPROVED ITEM PLACED ON MEL.  REF CMM IPL 25-26-72/F.32:  FOUND SEAT LIGHT HARNESS PLUG DISCONNECTED. RECONNECTED HARNESS PLUG. OPS CHECK GOOD. PLACARD REMOVED.
